Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 250, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 27, 2016, 6:49 PM CDT for Seward County, Stevens County, Kansas. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2016, 6:49 PM CDT (23:49 UTC)
- Expired
- Jul 27, 2016, 7:19 PM CDT
- In force
- 30 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Seward County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 119 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 6:49 PM CDT | TSTM WND GST 65 | 8 Nw Hayne, KS | WINDS ESTIMATED AT 60-70 MPH. |
| Jul 27, 6:51 PM CDT | HAIL 1.25 | 1 E Woods, KS | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1020 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
650
WUUS53 KDDC 272349
SVRDDC
KSC175-189-280045-
/O.NEW.KDDC.SV.W.0250.160727T2349Z-160728T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
649 PM CDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN STEVENS COUNTY IN SOUTHWESTERN KANSAS...
SOUTHWESTERN SEWARD COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 745 PM CDT
* AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF WOODS...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LIBERAL AND WOODS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3715 10116 3723 10095 3700 10080 3700 10110
TIME...MOT...LOC 2348Z 337DEG 20KT 3714 10103
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
607
WWUS53 KDDC 280002
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
702 PM CDT WED JUL 27 2016
KSC175-189-280045-
/O.CON.KDDC.SV.W.0250.000000T0000Z-160728T0045Z/
STEVENS KS-SEWARD KS-
702 PM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN STEVENS AND SOUTHWESTERN SEWARD COUNTIES...
AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF LIBERAL...MOVING SOUTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LIBERAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3711 10112 3718 10094 3700 10080 3700 10110
TIME...MOT...LOC 0002Z 337DEG 20KT 3706 10099
HAIL...1.25IN
WIND...70MPH
$$
SUGDEN828
WWUS53 KDDC 280019
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
719 PM CDT WED JUL 27 2016
KSC175-189-280029-
/O.CAN.KDDC.SV.W.0250.000000T0000Z-160728T0045Z/
STEVENS KS-SEWARD KS-
719 PM CDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEVENS AND
SOUTHWESTERN SEWARD COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3711 10112 3718 10094 3700 10080 3700 10110
TIME...MOT...LOC 0018Z 337DEG 20KT 3697 10094
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:08 PM CDT, 41 minutes earlier.
Area forecast discussion, Jul 27, 6:08 PM CDT, 41 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 608 PM CDT WED JUL 27 2016 ...Updated Aviation... .SHORT TERM...(This evening through Thursday) Issued at 1245 PM CDT Wed Jul 27 2016 Convective debris from last night's thunderstorms is clearing nicely this afternoon, with E/SE upslope flow expected to reestablish by this evening. 12z NAM, and several of the CAMs, develop thunderstorms in NW KS by 7 pm, with a loosely organized complex then heading south into the northern CWA this evening. Surface moisture is quite elevated, with a dewpoint of 70 here at the office as of noon, with a dewpoint of 70 as far west as Syracuse. MLCAPE near 2000 J/kg widespread across SW KS already as of noon. So, instability will be more than sufficient to sustain another storm complex tonight. Easterly surface winds beneath modest NW flow aloft should allow for some storm rotation, at least initially. SPC's broad marginal 5% wind/hail probabilities through tonight look sufficient for now, but the risk for marginally severe hail/wind will increase whereever the complex decides to evolve. Increased thunderstorm coverage in the grids this evening and tonight, to account for the mesoscale CAM and NAM solutions. Lows tonight ranging from the mid 60s in Hamilton county to the lower 70s in Barber county. Thursday...Overnight convection expected to dissipate by around sunrise. Most locations dry for most of Thursday again, as atmosphere again recovers from overnight convective overturning. Strong 597 dm upper high will remain stationary over the Great Basin Thursday, allowing NW flow to persist aloft. Synoptic pattern strongly favors a strong MCS to traverse SW KS, and the models have been hinting at this for several days now. Shear and instablity combination will ignite severe thunderstorms across NW KS by 7 pm Thursday, with a severe MCS expected to track SE into SW KS Thursday evening. Damaging winds appear likely, and agree with SPC upgrading to an enhanced severe risk for this severe wind threat. Outdoor activities Thursday evening will be impacted by these strong to severe storms, including Dodge City Days festivities. Will begin social media and DSS coverage of this expected MCS to begin spreading the word. .LONG TERM...(Thursday night through Wednesday) Issued at 225 PM CDT Wed Jul 27 2016 Large mesoscale convective system (MCS) expected to be ongoing across Kansas early Friday morning. Most models including the 12z ECMWF redevelop convection across SW KS Friday afternoon, but mesoscale details on how outflow boundaries will interact is unknown. If atmophere can recover by Friday evening, marginally severe wind/hail is possible, but uncertainty is high. Confident of cooler temperatures on Friday, with convective debris clouds and an east component to surface winds holding most locales in the 80s. Saturday through Monday...The trend will be for afternoons to get progressively hotter, and for rain chances to dwindle, as high pressure aloft spreads east into the central plains. Heights and 850 mb temperatures climb daily, with afternoon temperatures ending up near 100 Monday August 1st. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 608 PM CDT Wed Jul 27 2016 Scattered thunderstorms will continue this evening, with most short range models still suggesting a more organized complex of convection may develop this evening. Impacts to aviation will increase this evening and tonight if the complex does indeed organize. Storms will move generally southward. All convection is expected to diminish by around 12z Thursday. Airports expected to remain dry/VFR through daylight hours Thursday, with SE winds prevailing at 10-20 kts. High confidence that another large thunderstorm complex will affect the terminals again Thursday evening. These storms may be severe producing winds to 60 kts. && .PRELIMINARY POINT TEMPS/POPS... DDC 69 92 67 86 / 40 20 70 30 GCK 66 92 66 86 / 40 20 70 20 EHA 67 96 66 93 / 20 10 30 20 LBL 69 97 69 92 / 20 10 30 20 HYS 67 89 66 84 / 50 30 70 30 P28 72 95 70 87 / 20 20 60 40 && .DDC Watches/Warnings/Advisories... NONE. && SHORT TERM...Turner LONG TERM...Turner AVIATION...Turner
Hazardous weather outlook, Jul 27, 2:42 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 242 PM CDT WED JUL 27 2016 KSZ030-031-043>046-061>066-074>081-084>090-281945- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 242 PM CDT WED JUL 27 2016 /142 PM MDT WED JUL 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN COUNTIES THIS AFTERNOON AND THIS EVENING. SOME STORMS MAY PRODUCE MARGINALLY SEVERE WIND TO 60 MPH AND MARGINALLY SEVERE HAIL TO THE SIZE OF QUARTERS. THUNDERSTORMS WILL MOVE SOUTHWARD OVERNIGHT BEFORE WEAKENING BY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO IMPACT SW KANSAS THURSDAY EVENING AND THURSDAY NIGHT. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE, WITH DAMAGING WINDS TO NEAR 70 MPH BEING THE PRIMARY THREAT. LOCALLY VERY HEAVY RAINFALL IS ALSO EXPECTED THURSDAY EVENING AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTER ACTIVATION IS LIKELY THURSDAY EVENING AND THURSDAY NIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC TURNER
In the hours before
Special weather statement, Jul 27, 5:14 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
514 PM CDT WED JUL 27 2016
KSZ062-063-075-076-272315-
FINNEY KS-GRANT KS-KEARNY KS-HASKELL KS-
514 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FINNEY...
SOUTHEASTERN KEARNY...NORTHEASTERN GRANT AND NORTHWESTERN HASKELL
COUNTIES UNTIL 615 PM CDT...
AT 513 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF LAKIN...MOVING SOUTH AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
FINNEY...SOUTHEASTERN KEARNY...NORTHEASTERN GRANT AND NORTHWESTERN
HASKELL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3785 10134 3789 10110 3772 10093 3762 10112
3766 10134
TIME...MOT...LOC 2213Z 000DEG 13KT 3782 10122
SUGDENSpecial weather statement, Jul 27, 5:40 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
540 PM CDT WED JUL 27 2016
KSZ078-272345-
FORD KS-
540 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FORD COUNTY UNTIL 645 PM
CDT...
AT 540 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY
NEAR FT. DODGE...MOVING SOUTH AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...BUCKLIN...SPEARVILLE...FORD...FT. DODGE AND WRIGHT.
LAT...LON 3779 10011 3786 9971 3756 9956 3755 9956
3750 10012
TIME...MOT...LOC 2240Z 005DEG 17KT 3775 9994
SUGDENSpecial weather statement, Jul 27, 6:09 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 609 PM CDT WED JUL 27 2016 KSZ084-280015- MORTON KS- 609 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORTON COUNTY UNTIL 715 PM CDT... AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHWEST OF ELKHART...MOVING SOUTH AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELKHART. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3709 10204 3712 10184 3699 10178 3699 10204 TIME...MOT...LOC 2309Z 349DEG 6KT 3704 10193 SUGDEN
Special weather statement, Jul 27, 6:21 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 621 PM CDT WED JUL 27 2016 KSZ043-044-280015- SCOTT KS-LANE KS- 621 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCOTT AND NORTHWESTERN LANE COUNTIES UNTIL 715 PM CDT... AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF MANNING...MOVING SOUTHEAST AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MANNING AND HEALY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN DODGE CITY. && LAT...LON 3858 10040 3845 10081 3870 10090 3870 10066 TIME...MOT...LOC 2321Z 331DEG 9KT 3862 10077 SUGDEN
Special weather statement, Jul 27, 6:26 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 626 PM CDT WED JUL 27 2016 KSZ085-086-280030- SEWARD KS-STEVENS KS- 626 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STEVENS AND WESTERN SEWARD COUNTIES UNTIL 730 PM CDT... AT 626 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CAVE...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOSCOW...WOODS AND CAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN DODGE CITY. && LAT...LON 3735 10125 3737 10102 3714 10079 3702 10113 TIME...MOT...LOC 2326Z 331DEG 13KT 3733 10111 SUGDEN
Special weather statement, Jul 27, 6:40 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 640 PM CDT WED JUL 27 2016 KSZ085-086-280045- SEWARD KS-STEVENS KS- 640 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEVENS AND SOUTHWESTERN SEWARD COUNTIES UNTIL 745 PM CDT... AT 640 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY NEAR WOODS...MOVING SOUTH AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LIBERAL AND WOODS. LAT...LON 3720 10120 3727 10099 3700 10082 3700 10112 TIME...MOT...LOC 2340Z 337DEG 20KT 3717 10107
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:41 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 49 min |
| Jul 27, 4:11 PM CDT | Special Weather Statement | DDC | Ness | 64 min |
| Jul 27, 4:16 PM CDT | Special Weather Statement | DDC | Kearny | 59 min |
| Jul 27, 4:26 PM CDT | Severe Thunderstorm Warning | DDC | Ness | 30 min |
| Jul 27, 5:14 PM CDT | Special Weather Statement | DDC | Grant | 61 min |
| Jul 27, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell | 37 min |
| Jul 27, 5:40 PM CDT | Special Weather Statement | DDC | Ford | 65 min |
| Jul 27, 5:43 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 21 min |
| Jul 27, 5:47 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 43 min |
| Jul 27, 6:02 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward, Stevens | 23 min |
| Jul 27, 6:09 PM CDT | Special Weather Statement | DDC | Morton | 66 min |
| Jul 27, 6:21 PM CDT | Special Weather Statement | DDC | Lane | 54 min |
| Jul 27, 6:26 PM CDT | Special Weather Statement | DDC | Seward | 64 min |
| Jul 27, 6:40 PM CDT | Special Weather Statement | DDC | Seward | 65 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.